# SDR 97FDEA00043

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21520
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT 6,000 FT MAIN CARGO SMOKE ALARM 2 ILLUMINATED WITH ACCOMPANYING FRONT COCKPIT FIRE WARNING LIGHT.  COMPLIED WITH RED TABS AND TURNED SMOKE CONTROL ON.  LIGHT EXTINGUISHED BUT REAPPEARED WITH ALARM, 1 MIN LATER LIGHT/ALARM EXTINGUISHED BY ITSELF.  NO SMOKE OR FUMES IN FLIGHT.  INSPECTED AREA, FOUND NO EVIDENCE OF SMOKE.  MADE SURE LINE WAS CLEAR FROM UPPER CARGO TO SMOKE DETECTOR, CHANGED NR 2 SMOKE DETECTOR AND OPS CHECKS GOOD.
